Alert archive / Missouri / Flash Flood Warnings in 2008
Flash Flood Warning 76, NWS Springfield, MO
NWS Springfield, MO issued this flash flood warning at Jun 4, 2008, 12:54 AM CDT for Benton County, Camden County, Miller County, Missouri. It was in force for 4 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 4, 2008, 12:54 AM CDT (05:54 UTC)
- Expired
- Jun 4, 2008, 4:54 AM CDT
- In force
- 4 hr
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Flood severity
- None
Counties Benton County, MO, Camden County, MO, Miller County, MO
The radar
The Springfield radar (KSGF), 122 km from the middle of the area, began a volume at 06:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 4, 2:35 AM CDT | FLASH FLOOD | Camdenton, MO | SEVERAL LOW WATER CROSSINGS FLOODED ACROSS THE COUNTY. |
| Jun 4, 2:35 AM CDT | FLASH FLOOD | Eldon, MO | SEVERAL LOW WATER CROSSINGS FLOODED ACROSS THE COUNTY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 101 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 5.9 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1095 J/kg
- Mixed-layer CIN
- -145 J/kg
- Mixed-layer LCL
- 1582 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 170 m²/s²
- 0-3 km storm-relative helicity
- 311 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.9
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS53 KSGF 040555
FFWSGF
MOC015-029-131-041200-
/O.NEW.KSGF.FF.W.0076.080604T0554Z-080604T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1254 AM CDT WED JUN 4 2008
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CAMDEN COUNTY IN CENTRAL MISSOURI...
MILLER COUNTY IN CENTRAL MISSOURI...
SOUTHERN BENTON COUNTY IN CENTRAL MISSOURI...
* UNTIL 700 AM CDT.
* AT 1252 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE
WARNED AREA. RAINFALL AMOUNTS OF ONE TO TWO INCHES HAVE FALLEN
WITH ADDITIONAL AMOUNTS OF ONE TO TWO INCHES LIKELY.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR ON SMALL STREAMS AND LOW WATER CROSSINGS.
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
LAT...LON 3841 9240 3834 9240 3833 9219 3802 9218
3802 9240 3788 9242 3790 9307 3806 9307
3808 9345 3823 9341 3822 9311 3826 9302
3818 9301 3823 9296 3819 9296 3819 9277
3822 9270 3834 9270 3835 9264 3844 9261
$$
FOSTER2 follow-up statements
000
WGUS73 KSGF 040735
FFSSGF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
233 AM CDT WED JUN 4 2008
MOC015-029-131-041200-
/O.CON.KSGF.FF.W.0076.000000T0000Z-080604T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CAMDEN MO-MILLER MO-BENTON MO-
233 AM CDT WED JUN 4 2008
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 700 AM CDT FOR
CAMDEN...MILLER AND SOUTHERN BENTON COUNTIES...
AT 229 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
EXCESSIVE RAINFALL HAD ENDED ACROSS THE WARNED AREA. RADAR ESTIMATED
THAT ONE TO THREE INCHES OF RAIN HAD FALLEN FROM EARLIER STORMS.
RUNOFF FROM THIS EXCESSIVE RAINFALL IS CAUSING FLASH FLOODING OF
SMALL STREAMS AND LOW WATER CROSSINGS.
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES. DO NOT ATTEMPT TO
CROSS WATER COVERED ROADS OR LOW WATER CROSSINGS.
LAT...LON 3841 9240 3834 9240 3833 9219 3802 9218
3802 9240 3788 9242 3790 9307 3806 9307
3808 9345 3823 9341 3822 9311 3826 9302
3818 9301 3823 9296 3819 9296 3819 9277
3822 9270 3834 9270 3835 9264 3844 9261
TIME...MOT...LOC 0733Z 180DEG 0KT 3819 9277
$$
FOSTER000
WGUS73 KSGF 040954
FFSSGF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
454 AM CDT WED JUN 4 2008
MOC015-029-131-041004-
/O.CAN.KSGF.FF.W.0076.000000T0000Z-080604T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CAMDEN MO-MILLER MO-BENTON MO-
454 AM CDT WED JUN 4 2008
...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR CAMDEN...MILLER AND
SOUTHERN BENTON COUNTIES...
THIS WARNING HAS BEEN REPLACED BY AN AREAL FLOOD WARNING UNTIL 1100
AM...DUE TO ONGOING FLOODING.
EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.
LAT...LON 3841 9240 3834 9240 3833 9219 3802 9218
3802 9240 3788 9242 3790 9307 3806 9307
3808 9345 3823 9341 3822 9311 3826 9302
3818 9301 3823 9296 3819 9296 3819 9277
3822 9270 3834 9270 3835 9264 3844 9261
TIME...MOT...LOC 0954Z 180DEG 0KT 3819 9277
$$
HATCHWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Jun 3, 9:37 PM CDT, 3 hours 17 minutes earlier.
Area forecast discussion, Jun 3, 9:37 PM CDT, 3 hours 17 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 937 PM CDT TUE JUN 3 2008 ...MESOSCALE CONVECTIVE DISCUSSION... .UPDATE... WELL...SO MUCH FOR THE IDEA OF CONVECTION TRYING TO FIRE ALONG A BOUNDARY ACROSS THE INTERSTATE 35 CORRIDOR. THE SEVERE CONVECTION THAT PREVIOUSLY FIRED ACROSS SOUTHWEST KANSAS AND NORTHWEST OKLAHOMA EXPLODED ONCE IT OVERTOOK THAT BOUNDARY. ONE OF THE FEW CHANCES WE HAD FOR THIS CONVECTION TO MAKE IT INTO THE FORECAST AREA HAS BEEN REALIZED IN THE FORM OF AN MCS. THIS MCS QUICKLY MATURED FROM JUST SOUTH OF WICHITA TO JUST NORTH OF ENID OKLAHOMA. NEIGHBORING RADAR DATA INDICATES A FAIRLY DEFINED BOWING STRUCTURE WITH A REAR INFLOW JET. THERE IS ALSO A STRONG MARC SIGNATURE PRESENT WITH THIS BOWING LINE FROM COWLEY COUNTY KANSAS INTO KAY COUNTY OKLAHOMA. NO SURPRISE THAT SEVERAL REPORTS OF WIND DAMAGE HAVE ALREADY BEEN RECEIVED FROM SOUTH CENTRAL KANSAS. THE 0 TO 2 KM SHEAR VECTORS ARE VERY FAVORABLE FOR CONTINUED SHEAR AND COLD POOL INTERACTION WITH AN EASTWARD MOVING LINE. THIS INTERACTION AND RECENT RADAR TRENDS POINT TO MORE OF A FORWARD PROPAGATING MCS. EVEN THOUGH A CAP REMAINS AHEAD OF THIS MCS...FEEL IT WILL AT LEAST MAKE IT INTO THE SOUTHEASTERN KANSAS AND POSSIBLY WESTERN MISSOURI ZONES LATE THIS EVENING. GIVEN THE FORWARD PROPAGATING NATURE TO THIS MCS...VERY DAMAGING WINDS WILL BE A STRONG CONCERN. LARGE HAIL ALSO REMAINS A CONCERN GIVEN THE INSTABILITY AND LARGE SCALE SHEAR PRESENT. QUICK SPIN UPS ALONG THE LINE WILL ALSO BE A POSSIBILITY. UPDATE TO PUBLIC FORECAST AND HAZARDOUS WEATHER OUTLOOK ARE FORTHCOMING. SCHAUMANN && .DISCUSSION... SEVERE THUNDERSTORM DEVELOPMENT THIS EVENING AND TONIGHT WAS THE PRIMARY FOCUS IN TODAYS FORECAST ANALYSIS. TORNADOES...LARGE HAIL...AND DAMAGING WINDS WILL OCCUR AS THUNDERSTORMS ERUPT ALONG A FRONTAL SYSTEM EXTENDING FROM NORTHEAST/EAST CENTRAL KANSAS INTO CENTRAL MISSOURI THIS EVENING. SHORT TERM (TONIGHT)... THE 18Z KSGF RAOB MEASURED A HIGHLY UNSTABLE AIRMASS...HOWEVER...THIS INSTABILITY WAS CAPPED BY VERY WARM AIR WITHIN THE 850 - 700 MB LAYER. MIXED LAYER CIN WAS MEASURED AT -196 J/KG...DESPITE THE MOIST BOUNDARY LAYER AND UPPER 80 DEGREE TEMPERATURES. MEANWHILE...A SURFACE BOUNDARY (CURRENTLY AT 1945Z) IS POSITIONED NEAR THE KANSAS TURNPIKE. THIS FEATURE WILL CONTINUE TO SLOWLY SHIFT EAST WHILE A 850 TO 700 MB TROUGH FOLDS OVER THE WARM SECTOR IN A WEST TO EAST ORIENTATION BY 00-03Z TONIGHT. THIS TROUGH CAN BE VIEWED ON THE WRF 310 AND 315 DEGREE POTENTIAL TEMPERATURE SURFACES FROM EAST CENTRAL KANSAS TO EAST CENTRAL MISSOURI. 40-50 KNOTS OF PARCEL MOVEMENT RIDES UP THIS ZONE OF BAROCLINICITY...WHICH WILL ALLOW BOUNDARY LAYER PARCELS TO PUNCH THROUGH THE CAP AIDING IN CONVECTION. THE ENVIRONMENT WILL BE CONDUCIVE TO SEVERE THUNDERSTORMS. ML CAPES IN EXCESS OF 2000 J/KG COMBINED WITH 0-8 KM SHEAR MAGNITUDES OF 40 KNOTS WILL EXIST PRIOR TO INITIATION. SEVERAL INDICES POINT TOWARD THUNDERSTORMS CAPABLE OF PRODUCING SIGNIFICANT TORNADOES. WILL ALSO UPGRADE HAIL SIZE WITHIN THE HWO TO GOLF BALLS...WHILE DAMAGING STRAIGHT LINE WINDS IN EXCESS OF 70 MPH CAN NOT BE RULED OUT. WILL FOLLOW THE 18Z WRF CLOSELY IN ATTEMPTING TO PINPOINT WHICH AREAS HAVE THE BEST CHANCES AT EXPERIENCING THESE STORMS. THE MID LEVEL TROUGH AXIS LINES UP ROUGHLY ALONG A LINE FROM PITTSBURG KANSAS TO SALEM MISSOURI. ANYONE ALONG AND NORTH OF THIS LINE SHOULD MONITOR WEATHER CONDITIONS CLOSELY THIS EVENING AND INTO THE OVERNIGHT HOURS. LONG TERM (WEDNESDAY - MONDAY)... HOT AND DRY CONDITIONS WILL PERSIST THROUGH MOST OF THE WEDNESDAY - MONDAY PERIOD. THE ONE FLY IN THE OINTMENT REGARDS THE THURSDAY NIGHT INTO FRIDAY TIME FRAME. AN UPPER LEVEL SHORTWAVE TROUGH IS FORECAST TO SHIFT OVER A HIGHLY CHARGED AIRMASS IN THE CENTRAL PLAINS...WHERE A DECENT EPISODE OF SEVERE WEATHER WILL LIKELY MATERIALIZE. THERE IS A DECENT QPF SIGNAL THAT OVERNIGHT RESIDUAL STORMS WOULD SHIFT EAST INTO MISSOURI...POSSIBLY HOLDING UP INTO FRIDAYS PERIOD. ITS DEFINITELY A SHORT TERM FORECAST CHALLENGE...BUT FOR NOW I KEPT THE POP FORECAST CLOSE TO MAV GUIDANCE WITH 40S AND 50S ACROSS THE ENTIRE CWA. THE LATEST GFS SUGGESTS THAT THE OVERALL PATTERN WILL EXPERIENCE LITTLE CHANGE HEADING INTO EARLY NEXT WEEK. A LONG WAVE TROUGH REMAINS PARKED OUT WEST WHILE RIDGING PERSISTS OVER THE SOUTHEAST CONUS. SEVERAL DISTURBANCES MIGRATING THROUGH THE SOUTHWEST FLOW WILL CAUSE DAILY PERIODS OF THUNDERSTORMS OVER THE PLAINS. MOST OF THIS ENERGY WOULD RIDE THE STORM TRACK NORTH OF THE OZARKS. CRAMER && .AVIATION... BREEZY SOUTH WINDS WILL GRADUALLY SUBSIDE AFTER SUNSET. HOWEVER WINDS WILL INCREASE JUST OFF OF THE SURFACE CAUSING LOW LEVEL WIND SHEAR. THUNDERSTORM CHANCES ARE SOMEWHAT UNCERTAIN OVERNIGHT. THUNDERSTORMS DEVELOPING OVER SOUTH CENTRAL KANSAS MAY MAKE INTO THE JOPLIN VICINITY OVERNIGHT. RADAR TRENDS WILL BE MONITORED CLOSELY. IT APPEARS THE BULK OF THE THUNDERSTORM ACTIVITY WILL REMAIN NORTH OF THE AREA TONIGHT. OTHERWISE VFR CONDITIONS WILL PREVAIL THROUGH WEDNESDAY. FOSTER && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. &&
Hazardous weather outlook, Jun 3, 9:43 PM CDT, 3 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 943 PM CDT TUE JUN 3 2008 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-050245- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 943 PM CDT TUE JUN 3 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TONIGHT. WEATHER HAZARDS EXPECTED: SCATTERED SEVERE THUNDERSTORMS CAPABLE OF PRODUCING... HAIL TO THE SIZE OF HALF DOLLARS... WIND GUSTS TO 80 MPH... ISOLATED TORNADOES... AND HEAVY RAINFALL. AREAS AFFECTED AND TIMING: THUNDERSTORMS MOVING OUT OF KANSAS WILL IMPACT AREAS WEST HIGHWAY 65...WHILE OTHER THUNDERSTORMS WILL AFFECT THE LAKE OF THE OZARKS REGION THROUGH 2 AM. THESE THUNDERSTORMS WILL AFFECT THE REST OF CENTRAL AND SOUTHWEST MISSOURI AFTER 2 AM. DISCUSSION: THUNDERSTORMS OVER SOUTH CENTRAL KANSAS WILL CONTINUE TO PUSH EAST IN TO PORTIONS OF SOUTHEAST KANSAS AND SOUTHWEST MISSOURI THROUGH THE EARLY MORNING HOURS. THIS LINE OF THUNDERSTORMS WILL BE CAPABLE OF PRODUCING DAMAGING WINDS UP TO 80 MPH...AND HAIL TO THE SIZE OF HALF DOLLARS. THERE WILL ALSO BE A THREAT FOR AN ISOLATED TORNADO ALONG THIS LINE OF STORMS AS LOW LEVEL WIND SHEAR BEGINS TO INCREASE LATE THIS EVENING. ADDITIONAL THUNDERSTORMS HAVE DEVELOPED ALONG A STATIONARY FRONT NEAR INTERSTATE 70 THIS EVENING. THIS ACTIVITY MAY AFFECT THE TRUMAN LAKE...AND LAKE OF THE OZARKS REGION LATE THIS EVENING AND INTO THE EARLY MORNING HOURS. THE MAIN THREATS WITH THESE THUNDERSTORMS ARE WIND GUSTS TO 60 MPH...AND HAIL TO THE SIZE OF HALF DOLLARS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. WIND GUSTS IN EXCESS OF 30 MPH ARE EXPECTED ACROSS MUCH OF THE OUTLOOK AREA WEDNESDAY AND THURSDAY. THUNDERSTORMS WILL ONCE AGAIN BE POSSIBLE LATE THURSDAY NIGHT INTO FRIDAY AS ANOTHER STORM SYSTEM MOVES INTO THE CENTRAL UNITED STATES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATE THIS EVENING AND OVERNIGHT. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) BARJENBRUCH
In the hours before
Local storm report, Jun 4, 12:35 AM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1235 AM CDT WED JUN 04 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1235 AM TSTM WND GST ASH GROVE 37.32N 93.58W
06/04/2008 E40 MPH GREENE MO CO-OP OBSERVER
ALONG WITH HEAVY RAINFALL.
&&
GAGANLocal storm report, Jun 4, 12:42 AM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1242 AM CDT WED JUN 04 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1240 AM TSTM WND DMG ROACH 37.99N 92.84W
06/04/2008 CAMDEN MO EMERGENCY MNGR
LARGE TREES DOWNED AT AA HIGHWAY AND BIG ISLAND ROAD
&&
ANGLELocal storm report, Jun 4, 12:44 AM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1244 AM CDT WED JUN 04 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1244 AM TSTM WND DMG WILLARD 37.31N 93.43W
06/04/2008 GREENE MO BROADCAST MEDIA
LIMBS DOWN IN THE WILLARD AREA.
&&
GAGANLocal storm report, Jun 4, 12:49 AM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1249 AM CDT WED JUN 04 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1215 AM TSTM WND DMG WHEATLAND 37.95N 93.40W
06/04/2008 HICKORY MO LAW ENFORCEMENT
TREE DOWN IN WHEATLAND
&&
GAGANLocal storm report, Jun 4, 12:50 AM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1250 AM CDT WED JUN 04 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1220 AM TSTM WND DMG HERMITAGE 37.94N 93.32W
06/04/2008 HICKORY MO LAW ENFORCEMENT
TWO POWER POLES LEANING AT A 45 DEGREE ANGLE NEAR HIGWAY
54 IN HERMITAGE.
&&
GAGANLocal storm report, Jun 4, 12:54 AM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1254 AM CDT WED JUN 04 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1213 AM TSTM WND DMG GERSTER 37.95N 93.58W
06/04/2008 ST. CLAIR MO LAW ENFORCEMENT
TREES DOWNED ALONG T HIGHWAY
&&
ANGLEThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 3, 9:52 PM CDT | River Flood Warning | SGF | Vernon | 16 days |
| Jun 3, 10:43 PM CDT | Flash Flood Warning | SGF | Benton, Morgan | 6 hr |
| Jun 3, 11:02 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Jasper, Newton, Vernon | 58 min |
| Jun 3, 11:14 PM CDT | Tornado Warning | SGF | Barton, Jasper, Vernon | 46 min |
| Jun 3, 11:28 PM CDT | Severe Thunderstorm Warning | SGF | Benton, Morgan | 62 min |
| Jun 3, 11:31 PM CDT | Tornado Warning | SGF | Benton | 44 min |
| Jun 3, 11:35 PM CDT | Tornado Warning | SGF | Barton, Cedar, Dade, Jasper, Lawrence, Newton and 1 more | 40 min |
| Jun 3, 11:40 PM CDT | Severe Thunderstorm Warning | SGF | Cedar, St. Clair, Vernon | 35 min |
| Jun 3, 11:50 PM CDT | Tornado Warning | SGF | Camden, Morgan | 40 min |
| Jun 3, 11:59 PM CDT | Severe Thunderstorm Warning | SGF | Benton, Cedar, Hickory, Polk, St. Clair | 46 min |
| Jun 4, 12:02 AM CDT | Tornado Warning | SGF | Cedar, Christian, Dade, Dallas, Greene, Hickory and 2 more | 58 min |
| Jun 4, 12:13 AM CDT | Tornado Warning | SGF | Camden, Miller | 47 min |
| Jun 4, 12:22 AM CDT | Tornado Warning | SGF | Benton, Camden, Hickory, Miller | 38 min |
| Jun 4, 12:38 AM CDT | Severe Thunderstorm Warning | SGF | Laclede, Phelps, Webster, Wright | 67 min |
| Jun 4, 12:47 AM CDT | Severe Thunderstorm Warning | SGF | Morgan | 38 min |
| Jun 4, 12:55 AM CDT | Severe Thunderstorm Warning | SGF | Christian, Dallas, Greene, Lawrence, Polk | 25 min |
| Jun 4, 12:57 AM CDT | Tornado Warning | SGF | Camden, Miller, Pulaski | 48 min |
| Jun 4, 1:12 AM CDT | Tornado Warning | SGF | Maries, Phelps, Pulaski | 48 min |
| Jun 4, 1:16 AM CDT | Severe Thunderstorm Warning | SGF | Miller | 29 min |
| Jun 4, 1:46 AM CDT | Flash Flood Warning | SGF | Maries, Phelps, Pulaski | 3 hr |
| Jun 4, 1:59 AM CDT | Tornado Warning | SGF | Dent, Phelps | 46 min |
| Jun 4, 2:44 AM CDT | Tornado Warning | SGF | Dent, Phelps | 15 min |
| Jun 4, 4:45 AM CDT | Areal Flood Warning | SGF | Benton, Camden, Maries, Miller, Morgan, Phelps and 1 more | 5 hr |
Nearby
Flash Flood Warnings in Missouri, 2008Every flash flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.